User menu

Solutions of Multivariate Rational-expectations Models

Bibliographic reference Broze, Laurence ; Gouriéroux, Christian ; Szafarz, A.. Solutions of Multivariate Rational-expectations Models. In: Econometric Theory, Vol. 11, no. 2, p. 229-257 (1995)
Permanent URL
  1. Aoki Masanao, Canzoneri Matthew, Reduced Forms of Rational Expectations Models, 10.2307/1882598
  2. Blanchard, American Economic Review, Papers and Proceedings, 69, 114 (1979)
  3. Blanchard Olivier Jean, Kahn Charles M., The Solution of Linear Difference Models under Rational Expectations, 10.2307/1912186
  4. Broze L., Gourieroux C., Szafarz A., Solutions of Linear Rational Expectations Models, 10.1017/s0266466600011257
  5. Broze, Reduced Forms of Rational Expectations Models, 42 (1990)
  6. Broze L., Szafarz A., On linear models with rational expectations which admit a unique solution, 10.1016/0014-2921(84)90015-1
  7. Broze, The Econometric Analysis of Non-Uniqueness in Rational Expectation Models, 201 (1991)
  8. d'Autume Antoine, On the Solution of Linear Difference Equations with Rational Expectations, 10.2307/2298092
  9. Evans George, Expectational Stability and the Multiple Equilibria Problem in Linear Rational Expectations Models, 10.2307/1885681
  10. Evans George W., The structure of ARMA solutions to a general linear model with rational expectations, 10.1016/0165-1889(87)90025-x
  11. Evans George, Honkapohja Seppo, A Complete Characterization of ARMA Solutions to Linear Rational Expectations Models, 10.2307/2297648
  12. Gantmacher, The Theory of Matrices, I (1959)
  13. Gohberg, Matrix Polynomials (1982)
  14. Gourieroux C., Laffont J. J., Monfort A., Rational Expectations in Dynamic Linear Models: Analysis of the Solutions, 10.2307/1912635
  15. Gouriéroux, A general framework for factor models (1991)
  16. Lancaster, The Theory of Matrices, Second Edition with Applications (1985)
  17. MacCallum, Journal of Monetary Economics, 11, 134 (1983)
  18. Muth John F., Rational Expectations and the Theory of Price Movements, 10.2307/1909635
  19. Pesaran M.H., Identification of rational expectations models, 10.1016/0304-4076(81)90036-1
  20. Salemi Michael K., Song Jaeyeong, Saddlepath solutions for multivariate linear rational expectations models, 10.1016/0304-4076(92)90087-8
  21. Shiller Robert J., Rational expectations and the dynamic structure of macroeconomic models, 10.1016/0304-3932(78)90032-6
  22. Taylor John B., Conditions for Unique Solutions in Stochastic Macroeconomic Models with Rational Expectations, 10.2307/1912306
  23. Visco Ignazio, On the derivation of reduced forms of rational expectations models, 10.1016/0014-2921(81)90008-8
  24. Visco Ignazio, On linear models with rational expectations, 10.1016/0014-2921(84)90016-3
  25. Wallis Kenneth F., Econometric Implications of the Rational Expectations Hypothesis, 10.2307/1912018
  26. Wegge, The Canonical Form of the Dynamic Muth-Rational Future Expectations Model (1984)
  27. Whiteman, Linear Rational Expectations Models: A User's Guide (1983)